Inequalities involving new fractional integrals technique via exponentially convex functions

  • S. Rashid COMSATS Univ., Islamabad, Pakistan
  • M. A. Noor Government College Univ., Faisalabad, Pakistan
  • K. I. Noor COMSATS Univ., Islamabad, Pakistan
Keywords: convex function, exponentially convex functions, new fractional integral operators, Hermite-Hadamard inequality, Hermite-Hadamard-Fej´er inequality


UDC 517.5

We establish some new Hermite–Hadamard type inequalities involving fractional integral operators with the exponential kernel.
Meanwhile, we present many useful estimates on these types of new Hermite–Hadamard type inequalities via exponentially convex functions.



B. Ahmad, A. Alsaedi, M. Kirane, B. T. Torebek, Hermite – Hadamard, Hermite – Hadamard – Fej´er, Dragomir – Agarwal and Pachpatte type inequalities for convex functions via new fractional integral, J. Comput. and Appl. Math., 353, 120 – 129 (2019), DOI:

G. Alirezaei, R. Mathar, On exponentially concave functions and their impact in information theory, J. Inform. Theory and Appl., 9, 265 – 274 (2018). DOI:

T. Antczak, On $(p, r)$-invex sets and functions, J. Math. Anal. and Appl., 263, 355 – 379 (2001), DOI:

M. U. Awan, M. A. Noor, K. I. Noor, Hermite – Hadamard inequalities for exponentially convex functions, Appl. Math. Inform. Sci., 2, 405 – 409 (2018), DOI:

L. Debnath, Recent applications of fractional calculus to science and engineering, Inter. J. Math. and Math. Sci., 54, 3413 – 3442 (2003), DOI:

S. S. Dragomir, I. Gomm, Some Hermite – Hadamard type inequalities for functions whose exponentials are convex, Stud. Univ. Babe¸s-Bolyai Math., 60, 527 – 534 (2015).

L. Feje´r, U¨ber die Fourierreihen, II, Math. Naturwiss. Anz Ungar. Akad. Wiss., 24, 369 – 390 (1906).

J. Hadamard, Etude sur les proprietes des fonctions entieres et en particulier d’une fonction consideree par Riemann, J. Math. Pures et Appl., 58, 171 – 215 (1893).

R. Hilfer, Applications of fractional calculus in physics, World Sci., Singapore (2000), DOI:

F. Jarad, T. Abdeljawad, J. Alzabut, Generalized fractional derivatives generated by a class of local proportional derivatives, Eur. Phys. J. Spec. Top., 226, 3457 – 3471 (2017). DOI:

A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and application of fractional differential equations, North-Holland Math. Stud., 204 (2006).

R. L. Magin, Fractional calculus in bioengineering, Begell House Publ. (2006).

M. A. Noor, General variational inequalities, Appl. Math. Lett., 1, 119 – 121 (1988). DOI:

M. A. Noor, Some new approximation schemes for general variational inequalities, J. Math. Anal. and Appl., 251, 217 – 229 (2000), DOI:

M. A. Noor, Some developments in general variational inequalities, Appl. Math. and Comput., 152, 199 – 277 (2004), DOI:

B. G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., 6 (2003).

S. Pal, T. K. L. Wong, On exponentially concave functions and a new information geometry, Ann. Probab., 46, 1070 – 1113 (2018), DOI:

C. E. M. Pearce, J. Pecaric, Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett., 13, 51 – 55 (2000), DOI:

J. Pecaric, J. Jaksetic, On exponential convexity, Euler – Radau expansions and Stolarsky means, Rad Hrvat. Akad. Znan. Umjet. Mat. Znan., 17, 81 – 94 (2013).

I. Podlubny, Fractional differential equations, Acad. Press, San Diego, CA (1999).

A. P. Prudnikov, Y. A. Brychkov, O. I. Marichev, Integral and series in elementary functions, Nauka, Moscow (1981).

S. Rashid, M. A. Noor, K. I. Noor, Fractional exponentially m-convex functions and inequalities, Int. J. Anal. and Appl., 17, 464 – 478 (2019). DOI:

S. Rashid, M. A. Noor, K. I. Noor, New estimates for exponentially convex functions via conformable fractional operators, Fractal and Fract., 3 (2019). DOI:

S. Rashid, M. A. Noor, K. I. Noor, Some new generalizations for exponentially s-convex functions and inequalities via fractional operators, Fractal and Fract., 3 (2019). DOI:

M. Z. Sarikaya, E. Set, H. Yaldiz, N. Basak, Hermite – Hadamard’s inequalities for fractional integrals and related fractional inequalities, Math. and Comput. Model., 57, 2403 – 2407 (2013). DOI:

E. Set, A. O. Akdemir, I. Mumcu, Hermite – Hadamard’s inequality and its extensions for conformable fractional integrals of any order $alpha > 0$, Creat. Math. Inf., 27, 197 – 206 (2018). DOI:

H. M. Srivastava, Z. H. Zhang, Y. D. Wu, Some further refinements and extensions of the Hermite – Hadamard and Jensen inequalities in several variables, Math. and Comput. Model., 54, 2709 – 2717 (2011), DOI:

How to Cite
Rashid, S., M. A. Noor, and K. I. Noor. “Inequalities Involving New Fractional Integrals Technique via Exponentially Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 9, Sept. 2021, pp. 1217 -30, doi:10.37863/umzh.v73i9.947.
Research articles